# SDR YENA2024090301221

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 02215
- Aircraft time: 76,729 hours, 27,550 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 LH SIDE IN OPEN FASTENER HOLE H3 AT DOOR STOP FITTING 7 POSITION. CRACK DIRECTION IS 5 OCLOCK, CRACK DEPTH IS 0.114 INCH APPROX. AT FWD GALLER AREA; (RESOLVED ON W/O: 1311036 TASKCARD: NR-00020) REMOVED AND REPLACED INTERCOSTAL FITTING LOC. ON FR16 LH SIDE AT LEVEL DOOR STOP FITTING #7 IAW A320 SRM 51-42-11 AND DWG D53113300. THIS REPAIR IS CAT A IAW A320 SRM 53-11-12-300-010 FIG 004 SHEET 01. REF AEROMAN NR 2024 458250.
